Ask an expert
Question

16 Aug 2010

spotting
Hi Doc. I have been on minerva for about 5 years and have had no problems with it. This month, I am spotting a week before my period. I am worried why this is happening. I am 38 years old and been on the pill in total for about 15 years. Should I be concerned? Thanks.
Answer 330 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

As this is the first time it has happened, you could wait and see what happens next month.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20230 votes
Vote